# SDR VNAA2019110641101

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 11,281 hours, 10,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932213
- Part serial: 18319H5156
- Condition: Arced
- Location: Cockpit
- Part time: 533 hours, 490 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT DURING FLIGHT, DELCARED EMERGENCY AND DIVERTED TO GSP, PASSENGERS DEPLANED VIA MAIN CABIN DOOR ON RUNWAY. CREW USED A FIRE EXTINGUISHER ON THE COCKPIT. MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SIDE WINDOW AND OPS CHECKED IT GOOD
